# SDR ANCF200200003

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 42,978 hours, 10,210 cycles
- Engine: Pwa PW4056
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: LG1136AA01
- Part serial: 89081935
- Condition: Malfunctioned
- Location: Rt Fuel Tank
- Part time: 42,978 hours, 10,210 cycles
- Stage of operation: CR
- How discovered: W
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH NORMAL FUEL FLOW THE RT TANK SHOWED DIFFERENCE BETWEEN TOTAL FUEL QTY AND FUEL QTY OF FMC ADDITIONALLY, WAS PRESENTED FUEL DISAGREE PROG 2, AND FUEL CONFIGURATION WAS PRESENT TWICE. CREW PROCEEDED TO RETURN TO EDR.   CORRECTIVE ACTION:   PERFORMED TROUBLE SHOOTING IAW FIM 24-41-00; THE FQIS BITE SHOWED D3 FAIL CODE, SO THE DENSITOMETER OF RH TANK WAS REPLACED IAW AMM 28-41-03/401. THE FUEL QTY INDICATION WAS CHECKED WITH ENGINE RUNNING IAW AMM 71-00-00 WITH SATISFACTORY RESULTS; ADDITIONALLY, WAS CHECKED RH TANK FOR LEAK EVIDENCE AND NO FOUND ANY FUEL LEAK EVIDENCE.
